MAUDE Adverse Event Report: WARD PHOTONICS ULTRASLIM DIGITAL; Fat reducing low level laser

WARD PHOTONICS ULTRASLIM DIGITAL; Fat reducing low level laser
Model Number 60008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 03/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Alleged blisters / rash on patient skin following red light treatment.Patient claims to have been "burned." note that blisters were found under clothing, and not in areas of direct exposure to the light.
 
Additional Manufacturer Narrative
Patient claims to have been burned underneath her underwear by the light.She has since sought medical treatment for the alleged "burn." the results of the medical exam are not known to us.Note that the affected area was underneath clothing and not directly in the light.Also note that the apparent "blisters" appear to be more similar to some type of a skin infection.Device was inspected by manufacturer and all specifications are within requirements.

Brand Name
ULTRASLIM DIGITAL
Common Device Name
Fat reducing low level laser
Manufacturer (Section D)
WARD PHOTONICS
1980 n atlantic ave.
suite 1008
cocoa beach FL 32931
Manufacturer (Section G)
WARD PHOTONICS
1980 n atlantic ave.
suite 1008
cocoa beach FL 32931
Manufacturer Contact
daniel depietro
1980 n atlantic ave.
suite 1008
cocoa beach, FL 32931
3216264859
MDR Report Key16643299
Report Number3010053-2023-00004
Device Sequence Number6061056
Product Code OLI
UDI-Device Identifier00860925000338
UDI-Public00860925000338
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K202361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60008
Device Catalogue Number60008
Device Lot Number230109-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale